Authors: Simić, Slobodan 
Stanić, Zoran
Title: On the polynomial reconstruction of graphs whose vertex-deleted subgraphs have spectra bounded from below by -2
Journal: Linear Algebra and Its Applications
Volume: 428
Issue: 8-9
First page: 1865
Last page: 1873
Issue Date: 15-Apr-2008
Rank: M22
ISSN: 0024-3795
DOI: 10.1016/j.laa.2007.10.025
Abstract: 
We consider the problem of reconstructing the characteristic polynomial of a graph from its polynomial deck, i.e. the collection of characteristic polynomials of its vertex-deleted subgraphs. Here we provide a positive answer to this problem for graphs as in the title, provided they are disconnected. Since the same problem for connected graph was already answered in positive, we have arrived at the positive answer for the entire collection of graphs under considerations.
Keywords: (generalized) line graph | Characteristic polynomial | Disconnected graph | Exceptional graph | Reconstruction
Publisher: Elsevier
Project: Serbian Ministry of Science, Projects 144015D and 144032D

Show full item record

SCOPUSTM   
Citations

6
checked on Sep 16, 2022

Page view(s)

11
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.